# SDR USAA2010042390817

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 32,557 hours, 11,610 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 32,195 hours, 13,962 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 3381084030
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

FLT 1511, AIRCRAFT EXPERIENCED NR 1 ENGINE ROLLBACK WITH 9.9 N1 VIBRATION WHILE EN ROUTE.  CREW DECLARED AN EMERGENCY AND THE FLIGHT WAS DIVERTED TO BNA.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.  VENDOR REPORT IDENTIFIED 3RD STAGE LPT BLADE SET WITH SEVERAL BROKEN BLADES.
